AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Quadratic Forms--Algebra, Arithmetic, and Geometry
Edited by: Ricardo Baeza, University of Talca, Talca, Chile, Wai Kiu Chan, Wesleyan University, Middletown, CT, Detlev W. Hoffmann, University of Nottingham, England, and Rainer Schulze-Pillot, Universitat des Saarlandes, Saarbruecken, Germany

Contemporary Mathematics
2009; 408 pp; softcover
Volume: 493
ISBN-10: 0-8218-4648-5
ISBN-13: 978-0-8218-4648-3
List Price: US$115
Member Price: US$92
Order Code: CONM/493
[Add Item]

Request Permissions

This volume presents a collection of articles that are based on talks delivered at the International Conference on the Algebraic and Arithmetic Theory of Quadratic Forms held in Frutillar, Chile in December 2007.

The theory of quadratic forms is closely connected with a broad spectrum of areas in algebra and number theory. The articles in this volume deal mainly with questions from the algebraic, geometric, arithmetic, and analytic theory of quadratic forms, and related questions in algebraic group theory and algebraic geometry.


Graduate students and research mathematicians interested in quadradic forms (and their applications in algebra), number theory, and algebraic geometry.

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia